# SDR SWAA2020033121030

- Difficulty date: March 3, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,631 hours, 33,048 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME BENT AT STA 727B RBL 35 BETWEEN STR 23R / 24R / REMOVED DAMAGE AND REPAIRED FRAME STA 727B BETWEEN STR 23R / 24R IAW EA 200274 REV P1 & REV IR AND SWA EA 1-753-36687 REV IR.
